# SDR FDEA201302190368

- Difficulty date: February 19, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: 311N50211
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER SPAR FITTING, SHIM MIGRATED, UPPER AND LOWER SHIMS AFTER FURTHER EVALUATION FOUND VERTICAL SHIM MIGRATION UPPER = 0.150 AND LOWER =0.009 (FWD & AFT). HORIZONAL SHIM NO MIGRATION NOTED, FOUND WITHIN LIMITS IAW SRM 54-  50-90 PAGE 201, FIG 201 REPAIR 6.  TRIMMED VERTICAL SHIM MIGRATION IAW SRM 54-50-90, PAGE 201, FIG 201.  PRIMED AREA IAW SRM 54-50-90, REPAIR 6 AND APPLIED SEALANT TO THE SURROUNDING SURFACES AND EDGES OF THE SHIM IAW SRM 54-50-90 REPAIR 6, STEP 6C.
